# SDR FDEA201403310601

- Difficulty date: March 31, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 69,638 hours, 16,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0094
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 1 LOW ILLUMINATED AFTER TEST.  R & R BATTERY IAW MM 33-51-01-4,  TEST PASSED.
